# SDR DL73K011065

- Difficulty date: June 23, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 50,505 hours, 39,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND BONDED DOUBLER ARE CRACKED AT THE R-2 DOOR UPPER HINGE CUTOUT.  THE UNDERLYING BEARSTRAP IS NOT DAMAGED.  THE CRACK MEASURES .375 INCH.  REPAIRED PER ER/A 381177-14.
